# SDR AALA202012289024

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 77,987 hours, 9,952 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT BATTERY DEAD AT AFT FLIGHT ATTENDANT SEAT BY 2L DOOR.  REPLACED BATTERY PACK, IAW AMM 25-64-01, OPERATIONS CHECK GOOD.
